MAUDE Adverse Event Report: MEDTRONIC, INC. DEFIB EPI PATCH; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC, INC. DEFIB EPI PATCH; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6721L-50
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: d284drg icd implanted: (b)(6) 2010; 4968-35 lead implanted: (b)(6) 2010; 4968-60 lead implanted: (b)(6) 2010; 5071-35 lead implanted: (b)(6) 2010; 5071-35 lead implanted: (b)(6) 2010.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that there were lead warnings for out of range high impedance on both defibrillation leads.Follow-up with the physician's office did not yield any additional relevant information.The leads remain in use.No patient complications have been reported as a result of this event.

Brand Name
DEFIB EPI PATCH
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7627390
Report Number2182208-2018-01172
Device Sequence Number16459172
Product Code LWS
UDI-Device Identifier00681490148733
UDI-Public00681490148733
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P900061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/28/2011
Device Model Number6721L-50
Device Catalogue Number6721L-50
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2018
Initial Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age31 YR